# SDR USAA980334

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC1192874
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND 6 1 INCH CRACKS IN FRAME AT STATION 1104 CANTED, FRAME AT STRINGERS 3L AND 3R, 4L AND 4R AND 5L AND 5R.  REPLACED 1104 FRAME ASSY PER MFG DWG.  (M)
